İsmail Aslan, Oktay Duman
Approximation by nonlinear integral operators via summability process, mathematische nachrichten, 293 (3), 430-448, 2020.

In this paper, we study the approximation properties of nonlinear integral operators of convolution-type by using summability process. In the approximation, we investigate the convergence with respect to both of the variation semi-norm and the classical supremum norm. We also compute the rate of approximation on some appropriate function classes. At the end of the paper, we construct a specific sequence of nonlinear operators, which verifies the summability process but fails in the usual sense. Some graphical illustrations and numerical computations are also provided.